Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does this urine test report indicate?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9849 Questions

default
Posted on Fri, 3 Mar 2017 in Urinary and Bladder Problems
Question: Had microscopic hematuria with rbc 3-10 /hpf. Going to see a urologist for the first time tomorrow. what can I expect to happen.
doctor
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
Could be due to mild UTI .

Detailed Answer:
Hello
Thanks for query .

Microscopic hematuria could be due to
1)Mild infection of the bladder (Cystistis).
2) Stone disease in kidney
3) Enlarged prostate

I shall be happy if you can post me few more details to help me in making comments on your problem.
1) Do you have any other urinary symptoms like burning urination ,frequency for urination ,urgency etc ?

Get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Urologist may do following tests
1)Digital Rectal Examination to rule out any pathology in prostate
2)Ultrasound Scanning of abdomen
3) Serum PSA.

Further treatment will depend upon result of these tests and final diagnosis.

Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 4 minutes later
my legs have been swelling my doctor told me a few weeks ago that was because of my norvasc.
doctor
Answered by Dr. P. T. Patil 55 minutes later
Brief Answer:
To get swelling of legs is a known side effect of Amlodepine

Detailed Answer:
Hello
Thanks for follow up .

To get swelling of the legs and ankle is known side effect of Amlodepine due to fluid retention .

Consult your Physician to change the drug or to modify the dose .

Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 2 minutes later
so that's probably not related to the blood in my urine?
doctor
Answered by Dr. P. T. Patil 17 minutes later
Brief Answer:
Yes it is not related to Microscopic Hematuria

Detailed Answer:
Hello
Thanks for follow up .

The swelling of legs and ankle is not related to microscopic Hematuria .

Thanks and Regards,
Dr.Patil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Procedures
Medical Topics

Recent questions on  Enlarged prostate

doctor1 MD

My husband got very nauseated and extremely sweaty while urinating. He also got shaky. This happened once before about 5 years ago. What could cause this?

doctor1 MD

At times I have floatys in my vision, 2 toes that have partial feeling loss, and diarrhea off and on after eating. Pre existing conditions are pre-diabetes , enlarged prostate , hyperacidity . Medications currently taking, Metformin, tamsulosin .4...

doctor1 MD

I was just diagnosed with low or intermediate risk prostate cancer . I can t remember when sometime after my biopsy or diagnosis I started to get mild abdominal pain . It started down in very lower abdomen then moved upwards - I have had it for...

doctor1 MD

I have been diagnosed as having Grade II enlargement of prostrate measuring 40 cc. PVR urine 20 cc.No evidence of ascites.PSA within normal limits .A complex cystic mass with thick internal echoes between umbilicus and UB measuring 6x6x5 cm,doubtfully connected to anterosuperior bladder wall .please advise.

DALJIT SINGH

doctor1 MD

Good morning Dr Chandan, I will be obliged if you kindly advise me for my father s problem, which is a combination of hernia and prostate. My father, now aged 87 years suffered from urine blockage problem 7 years ago. We consulted experienced specialists and enlarged prostate was diagnosed. We were ready for surgery when one of my friends suggested an ayurvadic medicine for blocked urine problem. Within one hour of taking that medicine, he started passing urine normally. For next few days, we and a Physician in our neighborhood watched carefully and kept catheter handy but he was absolutely normal. He is continuously staying with me, and I am also watchful but since that day onward (now for about 7 years), he has no problem, though he has not been operated for enlarged prostate. Today he has inguinal hernia (right side) and we are planning for surgery though there is no pain or emergency. But the surgeon found enlarged prostate in clinical examination, and he now advises for surgery for prostate too - because he says that hernia problem will reappear soon if prostate problem is not treated now. The doctor is not prepared to treat only hernia problem. He has already been operated for hernia (left side) some 16 years ago. Sir, my specific query is that is it necessary to operate for prostate too though there is absolutely no complaint related to that problem? Hernia and prostate are linked? If we treat only hernia, do we expect problem in near future from enlarged prostate? If yes, how and what is the level of seriousness? I will be highly obliged if you kindly advise me. I simply want to avoid surgery for him - especially at this age unless essential. Regards, Vineet Gupta YYYY@YYYY

doctor1 MD

Hi,have been recently been diagnosed with an enlarged prostate ,today i started taking flomaxtra which my uroligist prescribed for me.I have to go back & see him in a months time & if my condition hasn t improved he said i may have to undergo the TURP procedure.I have been doing quite a bit of research on the internet & personally i would rather try the green laser procedure as it seems to have less complications,what are your thoughts on this.I just turned 50yrs old this year. Thank You David Simpson

doctor1 MD

I have enlarged prostrate diagnosed about two years back , I am 47 years now , My doctor prescribed me urimex 0.4 mg which I taken for two months & later another doctor changed to alfuzocin 10mg , I have bben taking this medicine for approx two years now , I am not feeling any improvement & taking longer time to pass urine then before , also frequency has increased , Pl suggest which medicine should I change to or what should i do to increase flow as it is increasingly become difficult , I feel embarrassed when at a public toilet I take too long Pl advise